# SDR VNAA202402290024

- Difficulty date: January 22, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N566NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15353
- Aircraft time: 20,395 hours, 18,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6703107113
- Condition: Damaged
- Location: Bs 379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN ON STGR 14 RH AT FS 379.     LIGHTNING STRIKE ON FUSELAGE SKIN ON STGR 14 RH AT FS 379 WAS REPAIRED PER REO 690-53-21-1726 REV. - -
